# SDR WVER2014030892701

- Difficulty date: March 8, 2014
- Submitted: March 8, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 22,459 hours, 18,608 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: BA67030191
- Condition: Cracked
- Location: Bs 280-379
- Part time: 22,459 hours, 18,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LINTEL CRACKED JUST AFT OF FS 280.00, STR 3L.  PERFORMED A PERMANENT REPAIRED IAW REO 670BA-53-040, REV C.
